# SDR ASAA2023030642210

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,157 hours, 17,776 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4458
- Condition: Faulty
- Location: Right Wing
- Part time: 60,718 hours, 17,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK INDICATION DISPLAY IS SHOWING FAIL INTERMITTENTLY ON RE FUEL PANEL. GAUGE IN COCKPIT OPS NORMALLY. GROUNDED - YES. REMOVED AND INSTALLED NEW CENTER TANK REFUEL INDICATOR. PERFORMED WIRING INSPECTION REF B737-800 WDM 28-21-00-211801. NO DEFECTS FOUND. ACCOMPLISHED INSTALL TEST PER B737-800 AMM STEP G. REF 28-41-61-400-801. ALL CKS NML.
